# SDR DHLA2009770AT513

- Difficulty date: December 9, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN AT BS 1130 BETWEEN RBL 25 AND RBL 45 FLOORBEAM UPPER AND LOWER FACE WITH CORROSION.  REPAIRED FUSELAGE FLOORBEAM UPPER CHORD SECTION AT BS 1130 BETWEEN RBL 37 AND RBL 47.5 IAW B727 SRM 53-10-8 FIG 10.
